# SDR ANCF20240502011

- Difficulty date: April 28, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 41,953 hours, 17,974 cycles
- Engine: Cfmint CFM565B43
- Engine time: 38,231 hours, 16,886 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Unit
- Part number: 330400M01
- Part serial: AG09964
- Condition: Unserviceable
- Location: Thrust Lever
- Part time: 41,953 hours, 17,974 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 THR LEVER DISAGREE DURING APPROACH ENG 1 WENT AT IDLE WHEN SLATS WERE EXTENDED LDGW 64.300 KG.   IN ACCORDANCE WITH ASM 73-25-12 THE WIRING BETWEEN THE CTL-UNIT THROTTLE ENG1 8KS1 CONNECTOR  D AND ECU 4000KS J4; AND BETWEEN CTL-UNIT THROTTLE ENG1 8KS1 CONNECTOR  C AND ECU 4000KS J3 WERE CHECKED FOR CONTINUITY AND SHORT CIRCUIT. THE WIRING IS IN NORMAL CONDITION. NOTE: NEXT STEP REPLACE THE CTL UNIT-THROTTLE, ENG 1 (8KS1) REF. AMM 76-11-19-000-042 AND REF. AMM 76-11-19-400-042.  IAW TSM 76-11-00-810-813-A, REV. 67, DATE: 01-FEB-2024, STEP 4.A (3) AND STEP 4.A.(4). THE PFR, PREVIOUS LEG REPORT, LAST LEG REPORT AND TROUBLE SHOOTING REPORT OF THE ENGINE 1 CHANNEL A ARE SHOWN TLA SNSR J3, ECU AND PFR, PREVIOUS LEG REPORT, LAST LEG REPORT AND TROUBLE SHOOTING REPORT OF THE ENGINE 1 CHANNEL B ARE SHOWN TLA SNSR J4, ECU. THE ELECTRICAL RESISTANCE TEST THROUGH THE J3 HARNESS (ACCURACY +/- 5OHMS) WAS FOUND IN THE NORMAL AND SPECIFIED LIMITS. THE ELECTRICAL RESISTANCE TEST THROUGH THE J4 HARNESS (ACCURACY +/- 5OHMS) WAS FOUND IN THE NORMAL AND SPECIFIED LIMITS. THE WIRING TEST BY INSULATION WAS ACCOMPLISHED SATISFACTORY. NOTE: WITH THE OLD THROTTLE CONTROL UNIT, ENG 1 (8KS1) INSTALLED, THE VALUES OF THE WIRING ON THE J3 AND J4 WERE SHOWN IN ´0´, BUT WITH THE NEW THROTTLE CONTROL UNIT INSTALLED AS TROUBLESHOOTING, THE VALUES OF THE WIRING ON THE J3 AND J4 WERE SHOWN IN THE SPECIFIED VALUES.  IAW AMM 76-11-19-04 CONF 06, REV.67 / 01-FEB-2024, THE THROTTLE CONTROL UNIT (8KS1) WAS REMOVED AND REPLACED. IAW AMM 76-11-00-710-803-A, REV.67 / 01-FEB-2024, OPERATIONAL TEST OF THE THROTTLE CONTROL UNIT WAS PERFORMED. TEST SATISFACTORY.  IAW AMM 71-00-00-710-006-B THE MINIMUM IDLE CHECK WAS PERFOMRED AFTER IDLE CHECK POST FLIGHT WAS PRESENTED IN FAILURE MESSAGES TLA SNSR J3 ECU ENG 1A AND AMM 76-11-19-00-042-AND AMM 76-11-19-400-042 THE ECU 4000KS WAS REPLACED TEST WERE SATISFACTORY . IAW AMM 71-00-00-710-006-B MINIMUM IDLE CHECK WAS PERFORMED TEST WAS SATISFACTORY.  IN ACCORDANCE WITH 31-33-00-710-009-A READOUT PROCEDURE OF THE DIGITAL FLIGHT DATA RECORDER AND CVR WAS PERFORMED SATISFACTORY.
